# SDR ASOA2014112411737

- Difficulty date: October 27, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 29,076 hours, 20,215 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 310-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R HAS CORROSION BETWEEN 310 TO 333.  REMOVED CORROSION AND FOUND DAMAGE 3TO BE BEYOND LIMITS, CORROSION IS THROUGH STR 25R IAW SRM 53-21-03-101-002-A01, 51-24-06-001-001-A01.  R & R STRINGER 25R FS280-349 IAW SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01.
